# SDR WWQA2013F00053

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N991DB
- Make and model: Lear 60LEAR
- Aircraft serial: 177
- Aircraft time: 7,756 hours, 4,586 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 6018812009
- Part serial: A018131601
- Condition: Failed
- Location: Zone 100
- Part time: 714 hours, 415 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BATTERIES ARE TUNED ON THE ENGINE STARTER WILL START TO SPIN. SECOND TIME THIS HAS HAPPENED. HAD TO CHANGE THE GENERATOR CONTROL PANEL THE FIRST TIME 12/30/2011 FOR THE SAME PROBLEM.
